MathSciNet Relay Station
MathSciNet bibliographic data
MR2126569 34K20 (92D25)
Liz, Eduardo; Pinto, Manuel; Tkachenko, Victor; Trofimchuk, Sergei A global stability criterion for a family of delayed population models. Quart. Appl. Math. 63 (2005), no. 1, 56–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement